Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Putnam and Wintner


Author: I. N. Herstein
Journal: Proc. Amer. Math. Soc. 9 (1958), 363-364
MSC: Primary 15.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093525-8
MathSciNet review: 0093525
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Putnam and A. Wintner, On the spectra of commutators, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 360-362. MR 0097723 (20:4190)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093525-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society